Lattice of Finite Group Actions on Prism Manifolds release_upnyaovawneglooqs3tuo7og5a

by John E. Kalliongis, Ryo Ohashi

Published in Advances in Pure Mathematics by Scientific Research Publishing, Inc,.

Volume 02, Issue 03 p149-168 (2012)

Archived Files and Locations

application/pdf  792.6 kB
file_qf7ggy4f4jga7cjiysaz6v7fbq
web.archive.org (webarchive)
www.scirp.org (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2012
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  2160-0384
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 546128f5-82b8-4f66-8652-f9476dca760c
API URL: JSON